Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 320, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 28, 2013, 6:19 PM CDT for Ashley County, Arkansas; Morehouse Parish, Louisiana. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2013, 6:19 PM CDT (23:19 UTC)
- Expired
- Jun 28, 2013, 7:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Ashley County, AR, Morehouse Parish, LA
The radar
The Shreveport radar (KSHV), 181 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 6:55 PM CDT | TSTM WND DMG | 9 S Crossett, LA | REPORTS OF A TREE DOWN ON SULPHER SPRINGS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 5:25 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 11.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1242 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 1439 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
924
WUUS54 KJAN 282319
SVRJAN
ARC003-LAC067-290000-
/O.NEW.KJAN.SV.W.0320.130628T2319Z-130629T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
619 PM CDT FRI JUN 28 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MOREHOUSE PARISH IN NORTHEAST LOUISIANA...
SOUTHWESTERN ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
THIS INCLUDES THE CITIES OF...WEST CROSSETT...NORTH CROSSETT...
CROSSETT...
* UNTIL 700 PM CDT
* AT 620 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTHWEST OF WEST CROSSETT MOVING SOUTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BERLIN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
NORTHERN MISSISSIPPI.
&&
LAT...LON 3322 9211 3321 9209 3323 9210 3329 9202
3305 9172 3288 9208 3297 9209 3301 9208
3303 9212 3306 9212 3308 9214 3315 9211
3316 9214 3319 9214
TIME...MOT...LOC 2320Z 322DEG 22KT 3316 9211
$$
BKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 4:58 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 28, 4:58 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 458 PM CDT FRI JUN 28 2013 ...SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING THEN NEAR/BELOW NORMAL TEMPERATURES EXPECTED THIS WEEKEND INTO EARLY NEXT WEEK... .UPDATE...THE SRN TIER OF SEVERE THUNDERSTORM WATCH NO. 385 HAS BEEN CANCELLED. THE REGION OF BETTER LOW LEVEL CONVERGENCE ASSOCIATED WITH CONVECTION OVER ALABAMA IS SHIFTING SOUTH OF THE WATCH AREA. NRN PORTIONS OF THE WATCH WILL CONTINUE AS THEY ARE IN CLOSER PROXIMITY TO STORMS THAT ARE PERSISTING ALONG THE REGION OF FORCING ASSOCIATED WITH THE APPROACHING SURFACE BOUNDARY. && .SHORT TERM... FRIDAY EVENING THROUGH MONDAY MORNING...SOME THUNDERSTORM ACTIVITY IS DEVELOPING THIS AFTERNOON ALONG THE REMNANT OUTFLOW BOUNDARY FROM STORMS EARLIER THIS MORNING IN NORTHERN MS AND ALSO ON THE CONVERGENCE AXIS OF THE OUTFLOW BOUNDARY/COLD FRONT IN CENTRAL AR. THIS COLD FRONT WILL BE THE FOCUS OF MOST THUNDERSTORM ACTIVITY THIS AFTERNOON TO EVENING AS INCREASING LIFT AND UNSTABLE CONDITIONS AND FLOW ALOFT WILL SUPPORT STRONG TO SEVERE STORMS TONIGHT. OVERALL POPS FOR TONIGHT STAYED CLOSE TO MAV GUIDANCE BUT HAD TO INCREASE POPS SLIGHTLY UP IN THE NW DUE TO APPROACHING LIFT FROM UPPER DISTURBANCE/COLD FRONT MOVING INTO THE REGION. HI-RES GUIDANCE DOES INDICATE MORE ROBUST DEVELOPMENT POSSIBLE ALONG THE COLD FRONT TONIGHT AS CAPPING ERODES TONIGHT. GUIDANCE SEEMED IN GOOD AGREEMENT OVERNIGHT FOR LOWS AND WENT CLOSE TO MAV. ALSO INCREASING SUBSIDENCE BEHIND THE FRONT WILL BEGIN TO CLEAR CLOUDS FROM NW/SE TONIGHT AFTER 00Z SATURDAY AND SHOULD BE CLEAR OF MOST OF THE AREA BY AROUND 12Z SATURDAY. HOWEVER..THE COLD FRONT WILL BEGIN TO SLOW AND SOME CLOUD COVER/SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG/SE OF A LINE FROM MCCOMB TO MERIDIAN. DEEP UPPER TROUGHING OVER THE UPPER MS VALLEY/GREAT LAKES REGION AND ~100KT H3 JET WILL GRADUALLY PROPAGATE SOUTHWARD..AIDING IN DEEPENING THE UPPER TROUGH AND LEADING TO HEIGHT FALLS OVER THE ARKLAMISS REGION OVER THE NEXT FEW DAYS. H5 UPPER WAVE WILL INCREASE ISENTROPIC LIFT AND LEAD TO SOME CLOUDS ALONG THE HIGHWAY 82 CORRIDOR ON SATURDAY AFTERNOON. TEMPERATURES WILL BE CLOSE TO MAV IN THE LOW/MID 90S ON SATURDAY WITH COOLER TEMPERATURES ALONG AREAS IN THE NORTH. THIS WAVE WILL ALSO HELP CLEAR THE COLD FRONT OUT OF THE REGION BY SUNDAY MORNING. GUIDANCE SEEMS IN GOOD AGREEMENT THE FRONT BEGINS TO MOVE OUT OF THE REGION BY 00Z SUNDAY. TEMPERATURES WILL BE SLIGHTLY COOLER SUNDAY AND MONDAY MORNINGS IN THE MID/UPPER 60S WHICH IS NEAR A BLEND OF MAV/MET GUIDANCE. INCREASING TROUGHING AND ISENTROPIC LIFT FROM UPPER WAVES IN THE NORTHERLY FLOW ALOFT WILL INCREASE CLOUD COVER IN THE HIGHWAY 82 CORRIDOR ON SUNDAY. ANOMALOUSLY LOW HEIGHTS/DECREASING TEMPERATURES ALOFT WILL LEAD TO BELOW NORMAL TEMPERATURES IN THE MID 80S IN THE NORTH TO LOW 90S IN THE SOUTH. INCREASING LIFT WILL LEAD TO SOME SHOWERS/THUNDERSTORMS IN THE NORTH ON SUNDAY AFTERNOON TO EVENING. INCREASING MOISTURE AND VERTICAL TOTALS APPROACHING 24-25 DEG C WILL SUPPORT SOME THUNDERSTORM ACTIVITY IN THE N/NE SUNDAY AFTERNOON. THIS ACTIVITY SHOULD WEAKEN BEFORE 00Z MONDAY. THIS ACTIVITY SHOULD BE MOSTLY LIGHT SHOWERS/RAINFALL AT MOST. REST OF THE FORECAST IS ON TRACK AND PREVIOUS LONG TERM DISCUSSION IS ATTACHED. /DC/ .LONG TERM...SUNDAY THROUGH NEXT FRIDAY...SLIGHTLY TO DECENTLY BELOW NORMAL TEMPERATURES EXPECTED WITH AT LEAST SLIGHTLY ABOVE NORMAL CHANCES FOR RAIN/STORMS THROUGH THE LONG TERM PERIOD. GOOD MODEL AGREEMENT CONTINUES TO INDICATE AN ANOMALOUSLY DEEP TROUGH ACROSS THE ERN CONUS WILL DEVELOP DUE TO STRONG BLOCKING INTO THE MID-ATLANTIC LATITUDES TOWARDS THE ERN CANADIAN MARITIME. CIPS ANALOGS CONTINUE TO SHOW -2 TO -2.5 STANDARD DEVIATION (STD) BELOW NORMAL H5 HEIGHTS IN CONJUNCTION WITH -2 STD BELOW NORMAL H85 TEMPS BEGINNING SUNDAY AND PERSISTING TO A VARYING DEGREE THROUGH WEDNESDAY AS THE TROUGH SLOWLY RETROGRADES WEST. THIS SET-UP WILL CERTAINLY FAVOR BELOW NORMAL TEMPERATURES BY 3-7F DEGREES SUN-WED TIME-FRAME WITH PERIODS OF SHOWERS AND STORMS ASSOCIATED WITH THIS FEATURE. PRECIPITATION WILL BE TRICKY THROUGH THE FIRST HALF AS FAR AS EXACT TIMING WITH LOW-LVLS INITIALLY BEING LIMITED IN MOISTURE WITH PWATS AOB 1" SUNDAY AND SLOWLY CREEP UP TO 1.3" INTO WEDNESDAY UNDER CONTINUED NW FLOW. ALSO, THE POSITIONING THE TROUGH AXIS MAY BE A TOUCH TOO FAR WEST SUNDAY INTO PORTIONS OF MONDAY TO REALIZE FULL DYNAMIC LIFT WHICH WILL LIKELY BE FARTHER NE OF THE REGION. YET, TUESDAY AND ESPECIALLY IN TO WEDNESDAY THE TROUGH AXIS SHOULD RETROGRADE WEST, PLACING REGION IN MORE FAVORABLE SW FLOW AND ENTRANCE REGION OF H25 JET WITH BETTER LIFT VIA Q-VECTOR CONVERGENCE SIGNALS. RAISED POPS ABOUT 10% OR SO IN LINE WITH THIS THINKING. THE ANOMALOUS TROUGH WILL BACK AWAY FROM THE REGION TO THE WEST THURSDAY INTO FRIDAY, ALLOWING FOR INCREASING H7-5 HEIGHTS BACK ACROSS THE REGION FROM THE EAST. AS THIS OCCURS AND WITH SFC HIGH PRESSURE OVER THE CAROLINAS, DEEP GULF MOISTURE LOOKS TO INFILTRATE BACK INTO THE REGION WITH PWATS UP OVER 2", SETTING THE STAGE FOR DECENT SHOWER/STORM COVERAGE LATE INTO NEXT WEEK. /ALLEN/ && .AVIATION...VFR CONDITIONS CONTINUE THIS AFTERNOON. ADDITIONAL SHRA/TSRA DEVELOPING THIS AFTERNOON ACROSS THE AREA AS AFTERNOON HEATING INTERACTS WITH RESIDUAL BOUNDARIES ACROSS THE AREA. THIS WILL BRING LOCAL MVFR TO IFR CONDITIONS. A STORM AFFECTING A SPECIFIC TAF SITE IS LOW CONFIDENCE BUT HAVE INCLUDED VCTS IN TAFS AND AMENDMENTS NEEDED AS CONVECTION DEVELOPS. A COLD FRONT WILL MOVE INTO THE NW DELTA BY 09Z SAT AND AROUND HBG BY 21Z SAT. OUTSIDE OF TSTM ACTIVITY...VFR CONDITIONS WILL PREVAIL THROUGH SATURDAY. /28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 92 65 89 / 30 14 9 12 MERIDIAN 70 93 65 89 / 38 21 10 15 VICKSBURG 69 91 63 89 / 27 6 8 10 HATTIESBURG 74 95 67 91 / 40 41 12 9 NATCHEZ 72 90 65 89 / 28 16 6 5 GREENVILLE 70 91 67 84 / 19 6 9 17 GREENWOOD 69 90 66 85 / 19 5 10 19 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DC/ALLEN/28/03
Hazardous weather outlook, Jun 28, 2:58 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 258 PM CDT FRI JUN 28 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 292000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 258 PM CDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THIS EVENING. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS UP TO 60 MPH AS WELL AS HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 28
In the hours before
Special weather statement, Jun 28, 4:26 PM CDT, 1 hour 53 minutes before
MSZ018-019-282210-
SUNFLOWER MS-BOLIVAR MS-
426 PM CDT FRI JUN 28 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
426 PM CDT FRI JUN 28 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER CLEVELAND AT 427 PM CDT...MOVING
SOUTHEAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EAST CENTRAL BOLIVAR AND CENTRAL SUNFLOWER COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3366 9045 3347 9045 3340 9055 3376 9087
3388 9071
TIME...MOT...LOC 2127Z 319DEG 19KT 3375 9072
19Special weather statement, Jun 28, 5:44 PM CDT, 35 minutes before
MSZ025-027-036-282345- LEFLORE MS-HOLMES MS-CARROLL MS- 544 PM CDT FRI JUN 28 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 544 PM CDT FRI JUN 28 2013 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER SIDON AT 544 PM CDT...MOVING SOUTHEAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTHWESTERN CARROLL...NORTH CENTRAL HOLMES AND EAST CENTRAL LEFLORE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3335 8985 3318 9002 3342 9034 3356 9021 TIME...MOT...LOC 2244Z 309DEG 19KT 3343 9019 19
Local storm report, Jun 28, 5:58 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
558 PM CDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG DERMOTT 33.53N 91.44W
06/28/2013 CHICOT AR EMERGENCY MNGR
TREES...POWER LINES AND POWER POLES DOWN
&&
BURSELocal storm report, Jun 28, 6:01 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
601 PM CDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG EUPORA 33.54N 89.28W
06/28/2013 WEBSTER MS EMERGENCY MNGR
TREES DOWN ON A HOUSE...POWER LINES DOWN
&&
BURSESpecial weather statement, Jun 28, 6:10 PM CDT, 9 minutes before
MSZ038-039-045-046-282340-
WINSTON MS-NOXUBEE MS-NESHOBA MS-KEMPER MS-
610 PM CDT FRI JUN 28 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
610 PM CDT FRI JUN 28 2013
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 3 MILES EAST OF
LOUISVILLE TO 3 MILES EAST OF PRAIRIE POINT AT 611 PM CDT...MOVING
SOUTH AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHERN KEMPER...NORTHEASTERN NESHOBA...NOXUBEE AND
EASTERN WINSTON COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3286 8835 3287 8902 3321 8908 3323 8857
3320 8831
TIME...MOT...LOC 2311Z 344DEG 21KT 3311 8900 3314 8854
3312 8833
BKSpecial weather statement, Jun 28, 6:13 PM CDT, 6 minutes before
MSZ027-290000-
CARROLL MS-
613 PM CDT FRI JUN 28 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
613 PM CDT FRI JUN 28 2013
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES NORTH OF VAIDEN
TO 4 MILES NORTHEAST OF SEVEN PINES AT 613 PM CDT...MOVING SOUTHEAST
AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHERN CARROLL COUNTY SHOULD MONITOR THESE STORMS
CLOSELY.
LAT...LON 3342 8978 3342 8972 3340 8971 3340 8967
3338 8965 3329 8964 3329 8970 3322 8975
3323 8979 3327 8995 3341 9018 3342 9014
3343 9013 3343 8979
TIME...MOT...LOC 2313Z 307DEG 28KT 3337 8974 3337 9000
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 4:39 PM CDT | Severe Thunderstorm Warning | JAN | Chicot | 66 min |
| Jun 28, 5:22 PM CDT | Severe Thunderstorm Warning | JAN | Chicot | 53 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2013Severe Thunderstorm Warnings in Louisiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.